ArticleOriginal scientific text
Title
Sur l’invariance de la dimension infinie forte par t-équivalence
Authors 1
Affiliations
- Université Paris VI, UFR 920, Boîte Courrier 172, 4, pl. Jussieu, 75252 Paris Cedex 05, France
Abstract
Let X and Y be metric compacta such that there exists a continuous open surjection from onto . We prove that if there exists an integer k such that is strongly infinite-dimensional, then there exists an integer p such that is strongly infinite-dimensional.
Keywords
function space, strongly infinite-dimensional
Bibliography
- A. V. Arkhangel'skiĭ, Quelques résultats récents et problèmes ouverts en topologie générale, Uspekhi Mat. Nauk 52 (1997), no. 5, 45-70 (en russe).
- A. V. Arkhangel'skiĭ, Embeddings in
-spaces, Topology Appl. 85 (1998), 9-33. - R. Engelking, Theory of Dimension, Finite and Infinite, Heldermann, Lemgo, 1995.
- R. Pol, On light mappings without perfect fibers on compacta, Tsukuba J. Math. 20 (1996), 11-19.
- E. G. Sklyarenko, Sur les propriétés dimensionnelles des espaces de dimension infinie, Izv. Akad. Nauk SSSR 23 (1959), 197-212 (en russe).
- A. V. Zarelua, Construction de compacts fortement de dimension infini à l'aide des anneaux de fonctions continues, Dokl. Akad. Nauk SSSR 214 (1974), 264-267 (en russe).